# SDR DALA2025070705029

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FR64 AND JUST INBD OF STR1R ATTACH BRACKET FROM FRAME TO SKIN STIFFENER ANGLE HAS TOOLING DAMAGE BETWEEN LOWER HILOKS. CORRECTIVE ACTION: REPAIRED PER ERA 626805-14 REV B. (1065453)
